MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SEE H.10

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SEE H.10
Catalog Number 367324
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a.Common device name: blood specimen collection device; intravascular administration set e1.Initial reporter facility name: (b)(6).There were multiple 510k numbers reported to be involved.The information is as follows: g.5.Pma / 510(k)#: k220212.
 
Event or Problem Description
It was reported that prior to using bd vacutainer® push button blood collection set, the blood collection tube was torn.No patient impact reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6.Investigation exec summary material #: 367324 lot/batch #: 2348173 bd had not received samples, but one 1 photo was provided for investigation.The photo was reviewed and the indicated failure mode for severed tubing was observed.Additionally, fifty (50) retention samples of the incident lot were selected from bd inventory for evaluation and upon completion, the indicated failure mode for severed tubing was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode severed tubing.Bd determined that the root cause of the indicated failure mode was attributed to damage in the packaging process.The appropriate manufacturing personnel were notified of this complaint.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18624355
Report Number1710034-2024-00058
Device Sequence Number17991573
Product Code FPA
UDI-Device Identifier50382903673242
UDI-Public(01)50382903673242
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Catalogue Number367324
Device Lot Number2348173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown